Journal of Symbolic Logic

The Journal of Symbolic Logic publishes original scholarly work in symbolic logic. Founded in 1936, it has become the leading research journal in the field. The Journal aims to represent logic broadly, including its connections with mathematics and philosophy as well as newer aspects related to computer science and linguistics.

Beginning with the 2014 subscription year, electronic access to the full-text of current issues of the Journal of Symbolic Logic (JSL) is only available by electronic subscription through Cambridge University Press.

Top downloads over the last seven days

Topological differential fields and dimension functionsNicolas Guzy and Françoise PointVolume 77, Issue 4 (2012)
Thorn-forking in continuous logicClifton Ealy and Isaac GoldbringVolume 77, Issue 1 (2012)
Hyperimmune-free degrees and Schnorr trivialityJohanna N. Y. FranklinVolume 73, Issue 3 (2008)
Forking in VC-minimal theoriesSarah Cotter and Sergei StarchenkoVolume 77, Issue 4 (2012)
Enumerations of the Kolmogorov functionRichard Beigel, Harry Buhrman, Peter Fejer, Lance Fortnow, Piotr Grabowski, Luc Longpré, Andrej Muchnik, Frank Stephan, and Leen TorenvlietVolume 71, Issue 2 (2006)
  • ISSN: 0022-4812 (print), 1943-5886 (electronic)
  • Publisher: Association for Symbolic Logic
  • Discipline(s): Logic
  • Full text available in Euclid: 1936--2013
  • Access: By subscription only
  • Euclid URL: https://projecteuclid.org/jsl